Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bark pain and difficulty in urinating after taking appetite suppressors. What is the problem ?

I have recently started counting calories and I thought to assist I would take one of these appitite suppressors. I took it for a week and then it started to hurt to urinate and my back is hurting. Figured it was my kidneys and started drinking cranberry juice and water. Now the paid urinating has stopped but my back is still killing me.......oh and of course I stopped taking the pills (of course!!). Should I go to the doctors about the back pain or should I give it a few days? I look forward to hearing from you
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The mild back pain that you have is likely to be a muscular pain. usually such pain subsides on taking mild pain killers, hot fomentation and avoiding lifting heavy objects. In case the pain persists, muscle relaxants may also be required.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor